# SDR AALA201610259005

- Difficulty date: October 3, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 20,287 hours, 14,385 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON RIGHT HAND FORWARD MAIN CABIN SEAT TRACK (2 AREAS) AT Y260 BETWEEN FR 12 AND FR 14.  REPLACED SEAT TRACK PER AARD 53-00-00-3, 51-41-01, 51-43-01, 51-23-04, 51-23-05, 51-23-06, 51-40-02 AND 51-40-03.
